# SDR 04FDEA00312

- Difficulty date: February 5, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11
- Aircraft serial: 48794
- Aircraft time: 16,697 hours, 3,882 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: AFA80821
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO - DOOR BETWEEN NR 1 & 2 LATCH FROM FWD GUIDE FITTING CHAFING.  FEDEX EA 1-5230-74188  HAS BEEN COMPLIED WITH & FOUND SATISFACTORY.
